. asprin can help dissolve arterial plaques thus increasing arterial flow. c. aspirin can dissolve blood ... blocks the action of platlets which form blood clots. How does this help during a heart attack ? a ...
I have been using aspirin 81mg for the past 18 years together with my Lipator 40. is it alright to change to AAS 81mg? I know aspirin 81mg is for thining the blood. Your answer would be appreciated. My ...
in the same arm. I am away on holiday and cant get to my GP so was wondering if taking aspirin will help ...Hi my name is XXXXX I think I have a superficial blood clot in my arm as I have just done some ...
Hi I was diagnosed with pv in February 2013 whic is so hard to accept my blood count has went down ... platelets are always high will the asprin help my platelets. Please advise YYYY@YYYY is email address ...
My husband is 71 years old and has been under Dr. s care for high blood pressure since he was about ... a day) likes a few beers and is reasonably active. His blood pressure top number runs from 140 to 172 ...
What age one should start taking aspirin to make blood thinner as a preventive measure?
Dear Mr. Pashkin,
Thanks for the query. It will be my endeavor to reply to your satisfaction.
Aspirin/blood thinners are NOT ROUTINELY recommended as preventive treatment unless there is a definite indication, such as, coronary artery disease.
I cannot hazard a guess why you would like to take Aspirin as a preventive measure. if you have some ailment, write back to us.
Im going on day 3 of a headache. Ive taken aspirin, Advil, hot baths - nothing seems to help. Its a sharp stinging pain at the base of my skull on the left side
sharp stinging pain not relieved by medication especially at 62 years of age may suggest pain of vascular origin. Immediate consultation with a neurologist and baseline ct scan of head is advisable, followed by angiography, if indicated.
I recently had a neck fusion. So i am on pain meds. I also have a enlarged thyroid. I have terrible constipation and when i go blood in my stool.
Have you been taking pain meds with ibuprofen or aspirin? if so..the blood in your stool may be secondary to an ulcer. You should see your doctor for such. The other possibility with the blood and the constipation is ....you could be straining and causing little tears that are causing the bleeding.
i hope this has helped.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions